# SDR ASOA201001635

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 19,252 hours, 14,211 cycles
- Engine: Ge CF348C1
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOP.  REPLACED BATTERIES IN F/O FLASHLIGHT IAW AMM 25-61-00, MX READY.
